Cyclic and symmetric hamiltonian cycle systems of the complete multipartite graph: even number of parts

Francesca Merola, Anita Pasotti, Marco Antonio Pellegrini

Abstract


In this paper, we present a complete solution to the existence problem for a cyclic hamiltonian cycle system for the complete multipartite graph with an even number of parts all of the same cardinality. We also give necessary and sufficient conditions for the system to be symmetric as well.

Keywords


Hamiltonian cycle, cyclic cycle system, symmetric hamiltonian cycle system, complete multipartite graph

Full Text:

PDF ABSTRACTS (EN/SI)


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications